# SDR ZH9R201605130001

- Difficulty date: April 26, 2016
- Submitted: May 12, 2016
- Operation: General aviation
- Filed by: Chantilly Air Inc, repair station ZH9R864J
- Aircraft: N514E
- Make and model: Piper PA-31-350
- Aircraft serial: 317405476
- Aircraft time: 6,838 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 5,900 hours
- Propeller: Hartzl HCE2YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermal Bypass
- Part number: 53E22144
- Condition: Loose
- Location: Zone 400
- Part time: 606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE CRIMP NUT FOUND AS DESCRIBED IN MFG MANDATORY SB NR 518C. IAW SB 518C,  THE THERMOSTATIC BYPASS VALVE FOUND FAULTY IS NOT ONE OF THE AFFECTED MODELS LISTED.  WE RECOMMEND THAT 518C SHOULD BE UPDATED TO INCLUDE ANY BYPASS VALVE USING THE CRIMPED NUT.
